Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Was taking levothyroxine previously for underactive thyroid. Currently taking Eltroxin. Having weakness, sickness. Cause?

I am a 49 years old, have been treated for the past 8 years for an underactive thyroid and am currently on a dosage 150mcg. I have recently moved from the UK to Qatar. In the UK I was taking Levothyroxine which made me feel well. Two months ago I got a prescription filled with Eltroxin . I am feeling increasingly tired, achey and generally unwell. Could this be due to the change in make of tablets?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

I do understand that you had been suffering from underactive thyroid and on treatment with 150mcg of thyroxine. Eltroxin and levothyroxine are same this should not make much difference. i would suggest to test the thyroid functions and titrate the dose accordingly.

Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor